Journal article icon

Journal article

Robust optimization of schedules affected by uncertain events

Abstract:

In this paper, we present a new method for finding robust solutions to mixed-integer linear programs subject to uncertain events. We present a new modeling framework for such events that result in uncertainty sets that depend parametrically on the decision taken. We also develop results that can be used to compute corresponding robust solutions. The usefulness of our proposed approach is illustrated by applying it in the context of a scheduling problem. For instance, we address uncertainty on...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s10957-016-0920-3

Authors


Vujanic, R More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Publisher:
Springer Verlag Publisher's website
Journal:
Journal of Optimization Theory and Applications Journal website
Volume:
171
Issue:
3
Pages:
1033–1054
Publication date:
2016-03-28
DOI:
EISSN:
1573-2878
ISSN:
0022-3239
URN:
uuid:7b5d53ba-cbfb-4cf0-93d4-feee9abf8d94
Source identifiers:
623862
Local pid:
pubs:623862

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP